# SDR DHL2006807534

- Difficulty date: November 26, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 89,216 hours, 27,811 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 5773275167
- Condition: Cracked
- Location: Bs 717
- Part time: 89,216 hours, 27,811 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO-WING CENTER SECTION STIFFENER 1" CRACK STA 717.750 LBL 1".  REMOVED CRACKED STIFFENER IAW SRM 51-1-21, SRM 51-1-20D.  FABRICATED NEW STIFFENER (EXTRUSION P/N S2613679).  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW STIFFENER IAW SRM 51-1-20D, SRM 51-1-21, SRM 51-3-1 PG  2A.  REFER TO JC EA53100141-001-D FOR FABRICATION.
